CSpace
twoproblemsinthevaluedistributiontheory
Qiao JY(乔建勇)
1995
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume11Issue:4Pages:365
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39446
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Qiao JY. twoproblemsinthevaluedistributiontheory[J]. actamathematicasinicanewseries,1995,11(4):365.
APA 乔建勇.(1995).twoproblemsinthevaluedistributiontheory.actamathematicasinicanewseries,11(4),365.
MLA 乔建勇."twoproblemsinthevaluedistributiontheory".actamathematicasinicanewseries 11.4(1995):365.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[乔建勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[乔建勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[乔建勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.